# SDR CA960712101

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Arm Assembly
- Part number: 10096004511
- Condition: Bent
- Location: Prop Control
- Component: Beech, 10096004511
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF THE #2 PROP RPM WAS OBSERVED TO BE DECREASING, TORQUE WAS INCREASING. THROTTLE WAS RETARDED AND PROPELLER WENT TO FEATHER. INVESTIGATION FOUND THE LOW PITCH ARM WAS BENT AND INTERFERING WITH THE PROXIMITY SWITCH AND CREATING A CONTINUOUS LOW PITCH ACTIVATION. THE ARM WAS ADJUSTED AND CHECKS CARRIED OUT AND THE AIRCRAFT RETURNED TO SERVICE.
